# SDR AALA202503280021

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 32,985 hours, 13,622 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING TAKEOFF ROLL AT APPROXIMATELY 130 KNOTS MASTER CAUTION ILLUMINATED, DUE TO "AFT CARGO DOOR LIGHT". AFT CARGO DOOR LIGHT REMAINED ON DURING RETURN. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. PERFORMED FIM 52-30-00-810-803. PSEU IS NOT SHOWING EXISTING FAULT, ALSO NO HISTORY. CONSIDERED AN INTERMITTENT FAULT. NO FAULT FOUND.
